# SDR CALA2022042501072

- Difficulty date: April 25, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 72,116 hours, 30,743 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: NA
- Condition: None
- Location: Na
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER T/O. CYCLED GEAR PER ECAM N O HELP TOP OF THE GEAR HANDLE SELECT PACKAGE ONLY OTHER LIGHT THAT WAS BLINKING WAS ADIRU1 WAS FLASHING THE WHOLE TIME CONTACT TOMC 847-700-9980 DE-BRIEFED INBD CREW THEY SAID THEY CYCLED THE GEAR HANDLE TWICE THEY HEARD AND SAW NO MOVEMENT OF THE GEAR DOOR OR THE NOSE GEAR AND MAIN GEARS NO MOVEMENT AT ALL THEY SAID ON THE GEAR HANDLE THEY HAD GREEN LIGHTS ON THE BOTTOM HALF AND RED LIGHTS ON THE UNLOCKING SO MIDS CAN UPDATE. WILL RELOCK AFTER RELOCKING AFTER MIDS UPDATE UNLOCK FOR UPDATE CLEANED & LUBED NLG SENSOR LINK REF. MT 32-022.  JACKED NOSE, CONNECTED HYD CART, AND RETRACTED NLG.  RETRACTION WAS NORMAL, DOWN JACKED NOSE.  MORE TIME NEEDED TO T/S. JACK THE ACFT AND SWUNG LANDING GEAR SEVERAL TIMES AND COULD NOT DUPLICATE PROBLEM, REF MM 32-31-00-720-002-A. WILL REMOVE AND REPLACE #1 AND #3 ADIRU ON LOG PG. #8433621 AS REQUESTED BY TOMC. ADD EMP:121056 INSPECTED OPERATIONAL CHECK IAW REF MM 32-31-00-720-002-A. GROUND TEST NORMAL.
